# SDR DALA2017081106225

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 56,941 hours, 20,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED.  REMOVED EXIT SIGN, INSTALLED RIGHT SIDE UP. OK FOR SERVICE.
